Ordinal products of topological spaces

Tom 144 / 1994

Vitalij Chatyrko Fundamenta Mathematicae 144 (1994), 95-117 DOI: 10.4064/fm-144-2-95-117

Streszczenie

The notion of the ordinal product of a transfinite sequence of topological spaces which is an extension of the finite product operation is introduced. The dimensions of finite and infinite ordinal products are estimated. In particular, the dimensions of ordinary products of Smirnov's [S] and Henderson's [He1] compacta are calculated.

Autorzy

  • Vitalij Chatyrko

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek